# SDR AALA981929

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 792807781190
- Condition: Leaking
- Location: Mlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 5 - AFTER TAKEOFF, UNABLE TO RETRACT LANDING GEAR.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND TRIM CYLINDER FUSE IN BYPASS POSITION.  RESET FUSE AND FOUND LEAK IN SUPPLY LINE.  REPLACED SUPPLY LINE, SERVICED AND BLED SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
